# SDR SWI2024F01124

- Difficulty date: September 26, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N116SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000411
- Aircraft time: 26,799 hours, 15,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON R/H FLOOR SEAT TRACK BETWEEN FR 74-84 IN 10 LOCATIONS AS MARKED. (C-CHECK RO 10/16/2024) (FILED CLOSED)REMOVED GOUGES FROM THE R/H FLOOR SEAT TRACK BETWEEN FRAME 74-84, IN 10 LOCATIONS, AS MARKED, BY BLENDING.  MEASUREMENTS OF THE WORST OUT OF LIMIT AREA ARE: 2.826"(L) X 1.22"(W) X .021"(H).  MAXIMUM MATERIAL LOSS: .013". FOUND TO BE OUT OF LIMITS REF ERJ SRM 53-23-10/AD01.  TOOLING I.D.: TC2-9003, CALIBRATION DUE: 01/10/2025 AND TOOLING I.D.: TC2-7641, CALIBRATION DUE: 11/21/2024. REMOVED AND REPLACED R/H FLOOR SEAT TRACK BETWEEN FR 74-84 REF SRM 51-40-08. OEM PARTS CHANGE - WEIGHT AND BALANCE NOT AFFECTED BY THIS REPAIR. SEE CONTINUE CARDS FOR WORK PERFORMED.
